# SDR DL76L091285

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 87,349 hours, 13,090 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part serial: UKN
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WXR FAIL WITH R/T FAULT SHORTLY AFTER DEPARTURE.  AIR TURNBACK TO ATL FOR MTC.  REPLACED WXR R/T CHECKS GOOD.  OVERWEIGHT LANDING INSP C/W, NEW PDC C/W.
